# SDR FDEA201508182604

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N851623
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1420 - 1440, AFT CARGO DOOR CUT OUT UPPER SILL WEB HAS CORROSION.  R & R WITH NEW FABRICATED WEB UPPER SILL IAW DWG 146N8521 SHT 1 REV H.  UPPER SILL WEB FABRICATED IAW DWG 146N8516 SHT 01 REV B.  REPAIR CLASSIFIED AS MAJOR.
